# SDR 2008UALA02328

- Difficulty date: April 19, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 69,173 hours, 11,244 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENGY LIGHT L313 AT DOOR IL HAS BROKEN WIRE.  LIGHT ASSY LOCATED AT FWD UPPER CORNER OF DOOR FRAME VISIBLE FROM OUTSIDE WITH DOOR OPEN.  FOUND BROKEN WIRE AT LIGHT ASSEMBLY.  REPAIRED WIRE AND OP CHECK GOOD.  AC OK FOR SERVICE.
